# SDR 2010FA0001211

- Difficulty date: November 20, 2010
- Submitted: December 2, 2010
- Operation: General aviation
- Aircraft: N16709
- Make and model: Boeing 777
- Aircraft serial: 33753
- Aircraft time: 15,389 hours, 2,087 cycles
- Engine: Ge GE90115B
- Engine time: 15,795 hours, 2,120 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 2209M30P01
- Condition: Missing
- Location: Lpt Stg-1
- Part time: 15,795 hours, 2,120 cycles
- Component: Lpt Rotor, Ge, GE90
- Component part number: 2115M61
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(B-16709) RT ENGINE HIGH VIBRATION DURING CLIMB AFTER FL210- 4.3 MAX FELT NEAR R4 DOOR AND ADJACENT CABIN, AIR TURN BACK. PERFORM BSI ON NR2 ENGINE FOUND LPT-1, STG-1 BLADE MISSING AND LPT STG-1 TO STG-4 BLADES DAMAGED, R & R NR2 ENGINE.
